IJPAM: Volume 1, No. 3 (2002)

ON GENERALIZED SUBSET-SUM-DISTINCT
SEQUENCES

Jaegug Bae
Dept. of Applied Mathematics
Korea Maritime University
Pusan 606-791, S. KOREA
e-mail: jgbae@hanara.kmaritime.ac.kr


Abstract.In this paper, we generalize the concept of subset-sum-distinctness to k $-SSD,
the \bb k$-fold version. The classical subset-sum-distinct sets would be 1-SSD in our definition. We establish some properties on the generalized subset-sum-distinct sequences.

Received: February 26, 2002

AMS Subject Classification: 11P99, 05D99

Key Words and Phrases: Conway-Guy sequence, greedy algorithm, subset-sum-distinct sequence

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2002
Volume: 1
Issue: 3